Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What may be the causes for dark brown discharge?

Hi. i am pregnant early stage, i have experienced dark brown discharge last sunday when i took a prontogest injection. then had a hcg test which resulted to 4411 after a hcg test that resulted 533 six days earlier. i am on utrogestan twice daily, and on materna and calcitron. yet i have discharged dark brown again tonight. i am not able to reach any hospital now for a prontogest injection again. i am extremely worried . am i miscarriying. urgent answer is really appreciated.
Asked On : Sat, 18 Dec 2010
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

Dark brown discharge does not always mean miscarriage. In your case the hcg levels are good and are not suggestive of any miscarriage. The more likely cause of brownish discharge is a low lying placenta. You need to have an ultrasound scan to know further. Till you get a medical aid, it is best to have a bed rest and avoid any work.

I hope this information has been both informative and helpful for you.


Dr. Praveen Tayal
Answered: Fri, 14 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor